Publications listed by divisions  

Projects: Analisi e controllo di equazioni a derivate parziali nonlineari

One level up ...
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Year | Person
Jump to: 2016
Number of items: 1.


Fleig, Arthur ; Guglielmi, Roberto:
Bilinear Optimal Control of the Fokker-Planck Equation.
Chair of Applied Mathematics, University of Bayreuth; RICAM, Austrian Academy of Sciences (ÖAW)
In: IFAC-PapersOnLine. Vol. 49 (2016) Issue 8 . - pp. 254-259.
DOI: https://doi.org/10.1016/j.ifacol.2016.07.450

This list was generated on Sat Nov 16 03:45:01 2019 CET.
[Top of page]
Use this URL to embed this page in external websites: